# SDR VNAA0306002

- Difficulty date: June 3, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 21,347 hours, 18,948 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: S4340200001
- Part serial: 104
- Condition: Failed
- Location: Brake
- Part time: 3,276 hours, 2,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A EMERGENCY PARKING BRAKE VALVE ACCUMULATOR LOW CAS MESSAGE IN FLIGHT.  THE ACCUMULATOR WAS SERVICED AND THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE THEN INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
